# SDR 97ZZZX4084

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 311671201
- Condition: Fluctuation
- Location: Eng T6
- Part time: 166 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE ASSY EGT FLUCTUATIONS.  REMOVED FROM LOANER ENGINE.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
